English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 89686/119522 (75%)
Visitors : 23946059      Online Users : 121
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/76758
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/76758


    Title: Random fuzzy sets
    Authors: Nguyen, H.T.
    吳柏林
    Wu, Berlin
    Contributors: 應數系
    Date: 2006
    Issue Date: 2015-07-21 15:29:24 (UTC+8)
    Abstract: Statistical models for observations which are numbers or vectors are random variables and random vectors, respectively. Similarly, if the observations are subsets of some set, then appropriate statistical models are random sets of that set. Motivated by the desire to generalize numbers to fuzzy numbers and random closed sets to fuzzy sets, we establish here a reasonable concept of random fuzzy sets which can be used in statistical inference with fuzzy data. © Springer-Verlag Berlin Heidelberg 2006.
    Relation: Studies in Fuzziness and Soft Computing, 198, 35-43
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1007/11353492_4
    DOI: 10.1007/11353492_4
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML634View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback